# SDR CALA2025043004351

- Difficulty date: April 27, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N37354
- Make and model: Boeing 737-8
- Aircraft serial: 67616
- Aircraft time: 2,547 hours, 878 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 347205
- Condition: Faulted
- Location: Zone 100
- Part time: 26,138 hours, 9,676 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FEEL DIFF PRESS LIGHT ILLUMINATED AFTER TAKEOFF INSP A/C FOUND NO FAULTS LOGGED. REF FIM 27-31 TASK 803 ACCOMPLISHED FIM TO PARA C STEP 1. REF AMM 27-31-00-700-812 FEEL DIFFERENCIAL PRESSURE LIGHT TEST, TEST PASSED. NEED TO CONTINUE FIM 27-31 TASK 803 WITH PARA C STEP 2. PERFORMED RH ELEVATOR PITOT REMOVED DUE TO BLOCKAGE REF APPLICABLE STEPS AMM 27-31-67- TEST SET HOSES INSTALLED, DRAINS REMOVED FROM ELEVATOR FEEL COMPUTER LINES. PLUGS INSTALLED ON DIAPHRAGHM FITTINGS AND LINES.  PERFORMED ELEV PITOT LEAK CHECK, LEAK CHECK PASSED RR RH ELEVATOR PITOT PROBE REF AMM 27-31-94 REQUIRES OPS CKS.   RH ELEV. PITOT OPS CHECKS GOOD.
